BibTeX record journals/jsc/Rolletschek90

download as .bib file

@article{DBLP:journals/jsc/Rolletschek90,
  author    = {Heinrich Rolletschek},
  title     = {Shortest Division Chains in Imaginary Quadratic Number Fields},
  journal   = {J. Symb. Comput.},
  volume    = {9},
  number    = {3},
  pages     = {321--354},
  year      = {1990},
  url       = {https://doi.org/10.1016/S0747-7171(08)80016-8},
  doi       = {10.1016/S0747-7171(08)80016-8},
  timestamp = {Wed, 17 Feb 2021 08:56:52 +0100},
  biburl    = {https://dblp.org/rec/journals/jsc/Rolletschek90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics